# SDR PCAA0102011

- Difficulty date: February 21, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 26,532 hours, 30,058 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330012150
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PVD FLIGHT 3555.  CREW REPORTED AN ELECTRICAL SMELL IN CABIN NEAR OVERHEAD BINS BY ROW 1 AND 2 AC.  CONTRACT MAINTENANCE REMOVED LIGHT BULB, NO ODOR NOTED.  MAINTENANCE CONTROL ISSUED MEL 33-02.  THE FOLLOWING DAY SYR MAINTENANCE REPLACED AFFECTED LIGHT SOCKET AND BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
